Lignes de divergence pour les graphes à courbure moyenne constante
Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 5, pp. 757-771.
@article{AIHPC_2007__24_5_757_0,
     author = {Mazet, Laurent},
     title = {Lignes de divergence pour les graphes \`a courbure moyenne constante},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {757--771},
     publisher = {Elsevier},
     volume = {24},
     number = {5},
     year = {2007},
     doi = {10.1016/j.anihpc.2006.06.004},
     mrnumber = {2348051},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.anihpc.2006.06.004/}
}
TY  - JOUR
AU  - Mazet, Laurent
TI  - Lignes de divergence pour les graphes à courbure moyenne constante
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2007
DA  - 2007///
SP  - 757
EP  - 771
VL  - 24
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpc.2006.06.004/
UR  - https://www.ams.org/mathscinet-getitem?mr=2348051
UR  - https://doi.org/10.1016/j.anihpc.2006.06.004
DO  - 10.1016/j.anihpc.2006.06.004
LA  - fr
ID  - AIHPC_2007__24_5_757_0
ER  - 
%0 Journal Article
%A Mazet, Laurent
%T Lignes de divergence pour les graphes à courbure moyenne constante
%J Annales de l'I.H.P. Analyse non linéaire
%D 2007
%P 757-771
%V 24
%N 5
%I Elsevier
%U https://doi.org/10.1016/j.anihpc.2006.06.004
%R 10.1016/j.anihpc.2006.06.004
%G fr
%F AIHPC_2007__24_5_757_0
Mazet, Laurent. Lignes de divergence pour les graphes à courbure moyenne constante. Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 5, pp. 757-771. doi : 10.1016/j.anihpc.2006.06.004. http://www.numdam.org/articles/10.1016/j.anihpc.2006.06.004/

[1] Collin P., Krust R., Le problème de Dirichlet pour l'équation des surfaces minimales sur des domaines non bornés, Bull. Soc. Math. France 119 (1991) 443-462. | Numdam | MR | Zbl

[2] Finn R., The Gauss curvature of an H-graph, Nachr. Akad. Wiss. Göttingen 2 (1987). | MR | Zbl

[3] Hélein F., Constant Mean Curvature Surfaces, Harmonic Maps and Integrable Systems, Lectures in Mathematics ETH Zürich, Birkhäuser, Basel, 2001. | MR

[4] Jenkins H., Serrin J., Variational problems of minimal surface type II, Arch. Rational Mech. Anal. 21 (1966) 321-342. | MR | Zbl

[5] L. Mazet, Some uniqueness results for constant mean curvature graphs, Pacific J. Math., in press. | MR | Zbl

[6] L. Mazet, Construction de surfaces minimales par résolution du problème de Dirichlet, Thèse de Doctorat, Univ. Toulouse III, 2004.

[7] Mazet L., The Dirichlet problem for the minimal surfaces equation and the Plateau problem at infinity, J. Inst. Math. Jussieu 3 (2004) 397-420. | MR | Zbl

[8] Meeks W.H., Ros A., Rosenberg H., The Global Theory of Minimal Surfaces in Flat Spaces, Lecture Notes in Mathematics, vol. 1775, Springer-Verlag, Berlin, 2002.

[9] Serrin J., The Dirichlet problem for surfaces of constant mean curvature, Proc. London Math. Soc. (3) 21 (1970) 361-384. | MR | Zbl

[10] Serrin J., The problem of Dirichlet for quasilinear elliptic differential equations with many independent variables, Philos. Trans. Roy. Soc. London Ser. A 264 (1969) 413-496. | MR | Zbl

[11] Spruck J., Infinite boundary value problems for surfaces of constant mean curvature, Arch. Rational Mech. Anal. 49 (1972/73) 1-31. | MR | Zbl

Cited by Sources: